On biases in tests of the expectations hypothesis of the term structure of interest rates
Geert Bekaert,
Robert Hodrick () and
David Marshall
Journal of Financial Economics, 1997, vol. 44, issue 3, 309-348
Date: 1997
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (202)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-405X(97)00007-X
Full text for ScienceDirect subscribers only
Related works:
Working Paper: On biases in tests of the expectations hypothesis of the term structure of interest rates (1996)
Working Paper: On Biases in Tests of the Expecations Hypothesis of the Term Structure Of Interest Rates (1996) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:jfinec:v:44:y:1997:i:3:p:309-348
Access Statistics for this article
Journal of Financial Economics is currently edited by G. William Schwert
More articles in Journal of Financial Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().